Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

How can I lower my SGPT levels ?

hello.... i am 26 years old .... hieght 5.9 ft, weight 102 kg . recently after three days fever i have tasted my sgpt and s. bilirubin ..... and the reports r ... sgpt - 1590.0 U/L and bilirubin - 3.0 mg/dl........... doctor sujjested me to take rest to decrease my bilirubin level .... how can i decrease my sgpt level soon ...... ( i dont drink alcohol and i am taking ismoprazal and domperidone daily for last one years for gas purpose )
Asked On : Wed, 25 Apr 2012
Answers:  2 Views:  370
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Hi there.

Do you have jaundice, dark yellow urine, foul smelling stools ?

Any fever, weight loss and loss of appetite ?

There could be many causes for this clinical picture but one has to rule out liver problems like Hepatitis and gall bladder and pancreatic problems as well.

Kindly get checked for Hepatits A, B, C. Do not delay.

Avoid unprotected sexual intercourse till you are tested for Hepatitis.

Eat a diet rich in proteins and fresh fruits and green leafy vegetables. Avoid smoking and alcohol.

Consult your Doctor as soon as possible and get the required testing done to find the cause of liver damage.

Wishing speedy recovery.


Answered: Wed, 25 Apr 2012
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response

welcome to hcm

thanks for the query

many times only raised sgpt may be due to viral infection like hep A ,hepB,hepC VIRUS

so go for the blood test for viral antigens or markers

if you are obese then there is chance of fatty liver which can also increase the sgpt level.since your BMI is high it appears that cause may be fatty liver

take more rest. more water to maintain hydration,avoid prolonged exercise

do blood test for cholesterol and triglycerides.also rule out other causes of increased sgpt

take care

Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor